Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Losing weight

Posted by laura on March 29, 1999, at 23:37:26

In reply to Re: Losing weight , posted by harry on March 26, 1999, at 5:33:40

> Same experience except with Luvox in my case.
> Am withdrawing from it, almost off.
> It really is amazing to work out really hard, eat well and GAIN weight!
> I have talked with and read many things since i discovered that this weird weight gain/inability to really lose was SSRI associated 3 weeks or so ago.
> What i heard people say who went thru and recovered from it was: takes awhile to gain whil taking the meds...will take awhile to lose....seems maybe 6 almost every case i read or talked directly with people about..the weight DID COME OFF.
> Here's to thinking about a thinner me. :-)

Same thing with me and prozac--glad to hear you can eventually rid of the weight!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:laura thread:1386